I start taking lo loestrin fe last month and its the first time I ever took birth control. I did not experience any sides effect! When I reached my last active pill I saw few brownish spots but I was not bleeding as usual. That continued for 3 days and stopped! (It was too light) I'm not sure if that was a period or only spotting. Can I be pregnant? Or is it normal with the first month of birth control?
You will have your period only when you are on the sugar pills. For the first 6 months or so you'll have spotting during the month until you get used to the pill. Periods are lighter and shorter because part of the way the pill works is to decrease the uterine lining and this is what we "bleed" every month. If you've been taking the pill correctly, at the same time every day, you have less than a 1% chance of pregnancy. Did you use other protection for the first week on the pill? Bleeding is not a sign of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2015 • 2 answers
Posted 21 Feb 2016 • 0 answers
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers
Posted 5 Jul 2016 • 0 answers
Posted 2 Nov 2016 • 1 answer